# SDR C2XA00IA219

- Difficulty date: July 20, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, THE SERVICD DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
